# SDR SIMA20150707009

- Difficulty date: July 7, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FS 280.00 CROSSBEAM HAS EVIDENCE OF CORROSION.  COMPLIED WITH REPAIR OF FS 280.00 IAW SRM 53--11-41.  REFERENCE NRWC 460940 FOR INSTALLATION OF SUPPORT.
